# SDR QMLDMG2011A

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: General aviation
- Aircraft: N135DU
- Make and model: Urocop EC135T1
- Aircraft serial: 0554
- Aircraft time: 1,550 hours, 4,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: L533M1239107
- Condition: Separated
- Location: Cabin Floor
- Part time: 1,550 hours, 4,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COVER SHEET LH ASSEMBLY WAS FOUND MECHANICALLY SEVERED IN THE CENTER SECTION APPARENTLY FOR THE PURPOSE OF EASE OF REMOVAL AND REINSTALLATION IN THE COURSE OF MAINTENANCE.
